# SDR TRBA2009112

- Difficulty date: November 21, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 30,904 hours, 35,412 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Connector
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ACFT DURING TAKEOFF FROM EIS AT ABOUT 1000 TO 1500 FT,  HAD AN UNANNOUNCED PITCH DISCONNECT. NO INDICATION ON THE CAP.  EMERGENCY DECLARED. LANDED  REPAIRED WIRE AT CONNECTOR FIN NR 171WWA IAW ASM NR31-53-00 SCH 06 P111 FIG 1.  ALSO RECONNECT PITCH MECHANISM AND FOUND SATISFACTORY IAW JIC NR 27-31-42.
